# SDR AALA202209216312

- Difficulty date: September 9, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737
- Aircraft serial: 30089
- Aircraft time: 58,329 hours, 24,055 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deformed
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EXTERIOR DOOR HANDLE DOES NOT RETRACT. LOCATION STA 328 AND STR 11R. REMOVED AND REPLACED HANDLE BOX AND BEARINGS PER CMM 52-41-05.
